# SDR DALA2018043002972

- Difficulty date: March 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 125,093 hours, 17,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809.5 BULKHEAD OUTER FRAME CRACKED INDICATION C/W ERA 558073-14. (LP 0482557)
